Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 203, NWS Springfield, MO

May 22, 2011Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 22, 2011, 7:38 PM CDT for Greene County, Webster County, Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:38 PM CDT (00:38 UTC)
Expired
May 22, 2011, 8:30 PM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 39 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:55 PM CDTTSTM WND DMG10 N Rogersville, MONUMEROUS TREES DOWN 10 MILES NORTH OF ROGERVILLES AND 6805 HWY KK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS53 KSGF 230038
SVRSGF
MOC077-225-230130-
/O.NEW.KSGF.SV.W.0203.110523T0038Z-110523T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 830 PM CDT.

* AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
  BASSVILLE TO STRAFFORD TO TURNERS TO 5 MILES WEST OF ROGERSVILLE...
  MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BASSVILLE...DIGGINS...DUNCAN...EXTREME
  EASTERN SPRINGFIELD...FAIR GROVE...FORDLAND...MARSHFIELD...
  NIANGUA...NORTHVIEW...ROGERSVILLE...SEYMOUR...STRAFFORD AND
  TURNERS.

INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 103 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3709 9290 3710 9321 3718 9321 3719 9322
      3727 9323 3738 9329 3746 9269 3726 9269
      3726 9268 3707 9269 3707 9290
TIME...MOT...LOC 0038Z 263DEG 34KT 3735 9317 3730 9311
          3721 9309 3710 9311
WIND...HAIL 60MPH 0.75IN

$$

WISE
3 follow-up statements
924 
WWUS53 KSGF 230048
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT SUN MAY 22 2011

MOC077-230058-
/O.CAN.KSGF.SV.W.0203.000000T0000Z-110523T0130Z/
GREENE MO-
748 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3707 9290 3709 9290 3710 9306 3727 9306
      3727 9308 3741 9307 3746 9269 3726 9269
      3726 9268 3707 9269
TIME...MOT...LOC 0048Z 266DEG 38KT 3734 9306 3731 9297
          3722 9295 3709 9299

$$

MOC225-230130-
/O.CON.KSGF.SV.W.0203.000000T0000Z-110523T0130Z/
WEBSTER MO-
748 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WEBSTER COUNTY...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF NORTHVIEW TO NORTHVIEW TO 5 MILES NORTHWEST OF FORDLAND
TO ROGERSVILLE...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE DIGGINS...DUNCAN...FORDLAND...
MARSHFIELD...NIANGUA...NORTHVIEW...ROGERSVILLE AND SEYMOUR.

INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 103 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3707 9290 3709 9290 3710 9306 3727 9306
      3727 9308 3741 9307 3746 9269 3726 9269
      3726 9268 3707 9269
TIME...MOT...LOC 0048Z 266DEG 38KT 3734 9306 3731 9297
          3722 9295 3709 9299
WIND...HAIL 60MPH <.50IN

$$

WISE
454 
WWUS53 KSGF 230107
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN MAY 22 2011

MOC225-230130-
/O.CON.KSGF.SV.W.0203.000000T0000Z-110523T0130Z/
WEBSTER MO-
807 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN WEBSTER COUNTY...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NIANGUA TO
DUNCAN TO 3 MILES SOUTH OF DUNCAN TO 5 MILES SOUTHEAST OF SEYMOUR...
MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE DIGGINS...DUNCAN...NIANGUA AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3707 9290 3743 9288 3746 9269 3726 9269
      3726 9268 3707 9269
TIME...MOT...LOC 0107Z 265DEG 45KT 3739 9273 3733 9265
          3724 9263 3709 9266
WIND...HAIL 60MPH <.50IN

$$

WISE
232 
WWUS53 KSGF 230128
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT SUN MAY 22 2011

MOC225-230137-
/O.EXP.KSGF.SV.W.0203.000000T0000Z-110523T0130Z/
WEBSTER MO-
828 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WEBSTER COUNTY WILL
EXPIRE AT 830 PM CDT...

THE LINE OF SEVERE STORMS HAS MOVED EAST OF WEBSTER COUNTY INTO 
WRIGHT COUNTY ENDING THE THREAT OF WIND DAMAGE IN WEBSTER COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3707 9290 3743 9288 3746 9269 3726 9269
      3726 9268 3707 9269
TIME...MOT...LOC 0127Z 265DEG 45KT 3737 9241 3731 9233
          3722 9231 3707 9235

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:38 PM CDT, 1 hour earlier.

Area forecast discussion, May 22, 6:38 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT SUN MAY 22 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...

2330Z...TORNADIC STORM WHICH PUSHED THROUGH JOPLIN EARLIER IS
BEGINNING TO RECYCLE BACK UP AND WAS NOW PRODUCING A TORNADO NEAR
THE TOWN OF WENTWORTH IN SOUTHWEST LAWRENCE COUNTY. ENVIRONMENT
REMAINS RIPE FOR CONTINUED LARGE HAIL AND TORNADIC DEVELOPMENT AS
THESE STORMS SHIFT EAST ACROSS SOUTHWEST MISSOURI WITH 0-1KM SHEAR
VALUES OF 30-35KTS OF SHEAR AND SURFACE BASED CAPES OF
3000-4000J/KG.

CAP HAS BEEN BROKEN IN NORTHEAST OKLAHOMA AS WELL AND STORMS
ALREADY STARTING TO SHOW ROTATION. THESE STORMS WILL ALSO LIKELY
HEAD INTO SOUTHWEST MISSOURI WITH THE POTENTIAL OF LARGE HAIL AND
DAMAGING WINDS WITH THESE STORMS AS WELL.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...TORNADIC SUPERCELL HAS PUSHED THROUGH JOPLIN
WITHIN THE PAST HOUR AND CLUSTER OF CELLS CONTINUE TO PUSH EAST
TOWARDS SPRINGFIELD. CURRENTLY HAVE THE TSRA MOVING INTO SGF BY
00-01Z. CURRENT TRACK OF CIRCULATION WILL TAKE IT SOUTH OF SGF.
CLUSTER OF THUNDERSTORMS SHOULD PUSH EAST OF THE TAF AREAS BY 03-04Z.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 22, 3:06 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT SUN MAY 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-232015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
306 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  STRONG AND GUSTY SOUTHERLY WINDS WITH WIND GUSTS OVER 30 MPH AT
  TIMES WILL CONTINUE ACROSS THE AREA THIS AFTERNOON. THE
  STRONGEST WINDS WILL GENERALLY BE ALONG AND WEST OF THE HIGHWAY
  65 CORRIDOR.

  THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN AND WESTERN
  MISSOURI...SOUTHEASTERN KANSAS...AND NORTHERN ARKANSAS THIS
  AFTERNOON. THUNDERSTORM DEVELOPMENT WILL CONTINUE TO SPREAD INTO
  FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI ALONG AND AHEAD OF
  AN ADVANCING FRONTAL BOUNDARY. STORMS WILL CONTINUE TO SPREAD
  SOUTH AND EAST ACROSS THE REGION THROUGH THE LATE AFTERNOON AND
  EVENING AS THIS BOUNDARY INTERACTS WITH A CONTINUALLY INCREASING
  MOISTURE RICH ENVIRONMENT. INSTABILITY CONTINUES TO INCREASE
  ALONG WITH MODERATE WIND SHEAR...MAKING CONDITIONS SUFFICIENT
  FOR STRONG TO SEVERE THUNDERSTORMS. GREATEST THREATS ASSOCIATED
  WITH THESE STORMS CONTINUE TO BE STRONG STRAIGHT LINE WIND GUSTS
  AND LARGE HAIL...WITH THE POSSIBILITY OF SEVERAL STORMS
  PRODUCING HAIL THE SIZE OF GOLF BALLS. THERE IS ALSO REMAINS A
  RISK FOR ISOLATED TORNADOES THIS AFTERNOON AND EVENING.

  IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALIZED FLASH
  FLOODING WILL BE POSSIBLE FOR ANY LOCATION THAT EXPERIENCES
  MULTIPLE ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH
  THURSDAY. THERE WILL BE A THREAT OF STRONG TO SEVERE STORMS
  MONDAY THROUGH WEDNESDAY...CONDITIONAL ON THE DEVELOPMENT OF
  SUFFICIENT INSTABILITY. HAIL AND STRAIGHT LINE WINDS APPEAR TO
  BE THE PRIMARY THREATS WITH ANY STRONG STORMS AT THIS TIME.

  DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH
  FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL
  WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE
  ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE AREA THIS
  AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KURTZ

In the hours before

Local storm report, May 22, 6:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     WENTWORTH               36.99N 94.07W
05/22/2011                   NEWTON             MO   PUBLIC

            POWER POLES DOWN ACROSS HWY V AND IMPASSIBLE. POSSIBLE
            TORNADO DAMAGE.

&&

MGRIFFIN
Local storm report, May 22, 6:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 N PIERCE CITY         36.96N 94.00W
05/22/2011                   LAWRENCE           MO   PUBLIC

            STRUCTURES DAMAGED ON HWY 97 NORTH OF PIERCE CITY.
            POSSIBLE TORNADO.

&&

MGRIFFIN
Local storm report, May 22, 7:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     CRANE                   36.91N 93.57W
05/22/2011                   STONE              MO   PUBLIC

            TREES DOWN ON HWY 13 WEST OF CRANE

&&

MGRIFFIN
Local storm report, May 22, 7:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     1 N ELSEY               36.87N 93.54W
05/22/2011  M72 MPH          STONE              MO   PUBLIC

            72 MPH WIND GUST MEASURED ALONG WITH QUARTER SIZE HAIL

&&

MGRIFFIN
Local storm report, May 22, 7:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          5 WSW LANAGAN           36.58N 94.53W
05/22/2011                   MCDONALD           MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS TORNADO ON THE GROUND NEAR HWY
            43 AND HWY O.

&&

MGRIFFIN
Local storm report, May 22, 7:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             MARIONVILLE             37.00N 93.64W
05/22/2011  M1.00 INCH       LAWRENCE           MO   PUBLIC

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTTornado WarningSGFMcDonald44 min
May 22, 7:06 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton54 min
May 22, 7:08 PM CDTSevere Thunderstorm WarningSGFBenton, Miller, Morgan67 min
May 22, 7:10 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
May 22, 7:28 PM CDTTornado WarningSGFChristian, Taney47 min
May 22, 7:41 PM CDTTornado WarningSGFMcDonald49 min
May 22, 7:46 PM CDTTornado WarningSGFMcDonald44 min
May 22, 8:02 PM CDTTornado WarningSGFTaney28 min
May 22, 8:05 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright40 min
May 22, 8:18 PM CDTSevere Thunderstorm WarningSGFOregon27 min
May 22, 8:24 PM CDTTornado WarningSGFOzark36 min
May 22, 8:28 PM CDTTornado WarningSGFMcDonald47 min
May 22, 8:46 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
May 22, 8:49 PM CDTSevere Thunderstorm WarningSGFOzark41 min
May 22, 8:57 PM CDTSevere Thunderstorm WarningSGFMcDonald63 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark44 min
May 22, 9:11 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Shannon, Texas64 min
May 22, 9:15 PM CDTTornado WarningSGFDouglas, Howell, Oregon, Ozark30 min
May 22, 9:24 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark51 min
May 22, 9:57 PM CDTSpecial Weather StatementSGFMcDonald, Newton33 min
May 22, 10:09 PM CDTSpecial Weather StatementSGFBarry36 min
May 22, 10:10 PM CDTSevere Thunderstorm WarningSGFOregon35 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
May 22, 11:45 PM CDTRiver Flood WarningSGFMcDonald57 hr
May 22, 11:54 PM CDTSevere Thunderstorm WarningSGFMcDonald66 min
May 23, 12:50 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton, Stone9 hr
May 23, 1:42 AM CDTSpecial Weather StatementSGFStone48 min
May 23, 3:36 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more63 hr
May 23, 7:47 AM CDTSpecial Weather StatementSGFJasper43 min
May 23, 8:15 AM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min
May 23, 8:35 AM CDTSpecial Weather StatementSGFVernon40 min
May 23, 8:51 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon39 min
May 23, 8:56 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton49 min
May 23, 9:17 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair31 min
May 23, 9:38 AM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton, Stone8 hr
May 23, 9:43 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk18 min
May 23, 9:55 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede36 min
May 23, 10:29 AM CDTSevere Thunderstorm WarningSGFCamden, Dent, Laclede, Maries, Miller, Morgan and 3 more45 min
May 23, 10:53 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski44 min
May 23, 12:59 PM CDTSpecial Weather StatementSGFHowell, Shannon61 min
May 23, 1:09 PM CDTTornado WarningSGFHowell, Oregon, Ozark66 min
May 23, 1:43 PM CDTSevere Thunderstorm WarningSGFShannon20 min
May 23, 1:47 PM CDTTornado WarningSGFHowell, Oregon, Shannon43 min
May 23, 1:58 PM CDTSevere Thunderstorm WarningSGFJasper, Newton47 min
May 23, 2:11 PM CDTSevere Thunderstorm WarningSGFOregon33 min
May 23, 2:28 PM CDTSevere Thunderstorm WarningSGFJasper, Newton62 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton47 min
May 23, 4:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 23, 4:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton43 min
May 23, 4:28 PM CDTRiver Flood WarningSGFShannon16 hr
May 23, 4:28 PM CDTRiver Flood WarningSGFStone17 hr
May 23, 5:12 PM CDTSpecial Weather StatementSGFJasper33 min
May 23, 5:51 PM CDTFlash Flood WarningSGFBarry, Jasper, McDonald, Newton16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.